MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF2313C166E
Medical Device Problem Codes Leak/Splash (1354); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The main component of the system.Other relevant device(s) are: (catalog number etlw1613c124e, serial number (b)(4), use by date 2017-11-01 and upn# (b)(4) for all additional plis).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was inserted in a patient for the endovascular treatment of a 51 mm diameter abdominal aortic aneurysm.Currently the right iliac is 14.8 mm ¿ 10.3 mm from proximal to distal.The left iliac is 15.5 mm, 13, 10.8 mm from proximal to distal.It was reported that a follow-up ct was done and showed that the aneurysm has grown from 5.1 cm to 6.1 cm in 18 months.Neither limb had wall apposition in the iliac arteries, and the iliacs had dilated larger than the 13 mm diameter limbs.There was a 30-35 mm gap from edge of the limbs to the hypogastric artery on both sides.The physician elected to implant endurant stent graft limbs bilaterally [16x13x93].The endoleak appeared to be resolved.Per the physician the cause of the event was anatomy related (the limbs pulled up as the aneurysm sac grew and the iliacs dilated).No additional clinical sequelae were reported and the patient is fine.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6796584
Report Number2953200-2017-01299
Device Sequence Number149635
Product Code MIH
UDI-Device Identifier00613994991188
UDI-Public00613994991188
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/27/2017
Device Model NumberETBF2313C166E
Device Catalogue NumberETBF2313C166E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2017
Initial Report FDA Received Date08/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR